Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/16878
Title: Neurotic disorders and the receipt of psychiatric treatment
Authors: Bebbington, PE
Brugha, TS
Meltzer, H
Jenkins, R
Ceresa, C
Farrell, M
Lewis, G
Bebbington, PE
Brugha, TS
Meltzer, H
Jenkins, R
Ceresa, C
Farrell, M
Lewis, G
Bebbington, PE
Brugha, TS
Meltzer, H
Jenkins, R
Ceresa, C
Farrell, M
Lewis, G
Bebbington, PE
Brugha, TS
Meltzer, H
Jenkins, R
Ceresa, C
Farrell, M
Lewis, G
Bebbington, PE
First Published: 2000
Citation: PSYCHOLOGICAL MEDICINE, 2000, 30 (6), pp. 1369-1376
DOI Link: 10.1017/S0033291799002974
ISSN: 0033-2917
Links: http://hdl.handle.net/2381/16878
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.